# SDR FDEA201802220480

- Difficulty date: February 22, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 83,391 hours, 19,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA76811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT R1 DOOR, STA 440 AND RBL 80 SHOWS EVIDENCE OF CORROSION ON THE OUT BOARD FLANGE. REPAIRED THE SEAT TRACK AT STA 440 AND RBL 80 IN REF TO EA 1-5340-T0338688.
